On the existence of moments for the busy period in a single-server queue

S. Foss, A. Sapozhnikov

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We obtain sufficient conditions for the finiteness of the moments of the single-server queue busy period in discrete and continuous time. In the cases of power and exponential moments, the conditions found coincide with the known necessary ones. © 2004 INFORMS.

Original languageEnglish
Pages (from-to)592-601
Number of pages10
JournalMathematics of Operations Research
Volume29
Issue number3
DOIs
Publication statusPublished - Aug 2004

Keywords

  • Busy period
  • First passage time
  • Moments
  • Random walk
  • Single-server queue

Fingerprint Dive into the research topics of 'On the existence of moments for the busy period in a single-server queue'. Together they form a unique fingerprint.

  • Cite this